Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 78702, 11 pages
http://dx.doi.org/10.1155/2007/78702
Research Article

Least Squares Fitting of Piecewise Algebraic Curves

Institute of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 25 March 2007; Revised 4 June 2007; Accepted 18 October 2007

Academic Editor: T. Zolezzi

Copyright © 2007 Chun-Gang Zhu and Ren-Hong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Bajaj, J. Chen, R. J. Holt, and A. N. Netravali, “Energy formulations of A-splines,” Computer Aided Geometric Design, vol. 16, no. 1, pp. 39–59, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. L. Bajaj and G. Xu, “A-splines: local interpolation and approximation using Gk-continuous piecewise real algebraic curves,” Computer Aided Geometric Design, vol. 16, no. 6, pp. 557–578, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. C. Carr, R. K. Beatson, J. B. Cherrie et al., “Reconstruction and representation of 3D objects with radial basis functions,” in Proceedings of the 28th Annual Conference on Computer Graphics and Interactive Techniques (SIGGRAPH '01), pp. 67–76, New York, NY, USA, 2001. View at Publisher · View at Google Scholar
  4. B. Jüttler and A. Felis, “Least-squares fitting of algebraic spline surfaces,” Advances in Computational Mathematics, vol. 17, no. 1–2, pp. 135–152, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Jüttler, “Least-squares fitting of algebraic spline curves via normal vector estimation,” in The Mathematics of Surfaces, pp. 263–280, Springer, London, UK, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I.-K. Lee, “Curve reconstruction from unorganized points,” Computer Aided Geometric Design, vol. 17, no. 2, pp. 161–177, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Pratt, “Direct least-squares fitting of algebraic surfaces,” ACM SIGGRAPH Computer Graphics, vol. 21, no. 4, pp. 145–152, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Taubin, “Estimation of planar curves, surfaces, and nonplanar space curves defined by implicit equations with applications to edge and range image segmentation,” IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 13, no. 11, pp. 1115–1138, 1991. View at Publisher · View at Google Scholar
  9. T. Tasdizen, J.-P. Tarel, and D. B. Cooper, “Improving the stability of algebraic curves for applications,” IEEE Transactions on Image Processing, vol. 9, no. 3, pp. 405–416, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wang, Z. W. Yang, and J. S. Deng, “Blending surfaces with algebraic tensor-product B-spline surfaces,” Journal of University of Science and Technology of China, vol. 36, no. 6, pp. 598–603, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  11. Z. Yang, J. Deng, and F. Chen, “Fitting point clouds with active implicit B-spline curves,” The Visual Computer, vol. 21, no. 8–10, pp. 831–839, 2005. View at Google Scholar
  12. R.-H. Wang, “The dimension and basis of spaces of multivariate splines,” Journal of Computational and Applied Mathematics, vol. 12–13, pp. 163–177, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R.-H. Wang, Multivariate Spline Functions and Their Applications, vol. 529 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Zentralblatt MATH · View at MathSciNet
  14. R.-H. Wang and C.-G. Zhu, “Cayley-Bacharach theorem of piecewise algebraic curves,” Journal of Computational and Applied Mathematics, vol. 163, no. 1, pp. 269–276, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R.-H. Wang and C.-G. Zhu, “Nöther-type theorem of piecewise algebraic curves,” Progress in Natural Science, vol. 14, no. 4, pp. 309–313, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C.-G. Zhu and R.-H. Wang, “Lagrange interpolation by bivariate splines on cross-cut partitions,” Journal of Computational and Applied Mathematics, vol. 195, no. 1–2, pp. 326–340, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Yuan and W. Sun, Optimization Theory and Methods, Science Press, Beijing, China, 2001.